# SDR FDEA201107022555

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,407 hours, 29,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  R & R L1 DOOR EMERGENCY LIGHT  BATTERIES.  OPS CHECK NORMAL, REF MM 33-50-101-2-0.
